question-icon

Suggest treatment for side effects of Rivastigmine transdermal patch

default
Posted on Mon, 7 Dec 2015
Question: How long will nausea last after a rivastitmin patch, Lowest dose,is removed? How can the nausea be controlled or eliminated to allow the patch to be used?

doctor
Answered by Dr. BR Hudda (7 hours later)
Brief Answer:
You can take anti emetic drugs

Detailed Answer:
Hello
Welcome to health care magic, I had gone through your question very diligently and I share your concern
Rivastigmine transdermal patch may cause gastrointestinal side effects like nausea and diarrhoea but it is a well tolerated drug, these side effects disappear with time, so you need not to worry

Initially you can take anti emetic drug like domperidone or ondansatron group of drug for nausea
Have lots of fluids, fresh fruits and vegetables
you should take small and easily digestible foods

Hope this answers your question, please feel free to ask for more clarification, I will be happy to help you .
Best wishes
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2997 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for side effects of Rivastigmine transdermal patch

Brief Answer: You can take anti emetic drugs Detailed Answer: Hello Welcome to health care magic, I had gone through your question very diligently and I share your concern Rivastigmine transdermal patch may cause gastrointestinal side effects like nausea and diarrhoea but it is a well tolerated drug, these side effects disappear with time, so you need not to worry Initially you can take anti emetic drug like domperidone or ondansatron group of drug for nausea Have lots of fluids, fresh fruits and vegetables you should take small and easily digestible foods Hope this answers your question, please feel free to ask for more clarification, I will be happy to help you . Best wishes